# SDR DHL2001806615

- Difficulty date: April 2, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - EXT FUSELAGE SKIN AT STA 1440.000 L-30 AND 31 RT SHOWS CRACK OF .5 INCH.  REMOVED FASTENERS IAW SRM 51-1-21 PAGE 1.  CUT OUT DAMAGED SKIN IAW EO DHL 010314, EO 2340, EO 2001095.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED FILLER AND DOUBLER (ALCLAD 7075 T6 0.071/0.080) IAW 010314, EO 2340, EO 2001095.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW EO DHL 010314, EO 2340, EO 2001095, SRM 51-1-21 PAGE 1.  APPLIED (PRC) SEALANT ON REWORKED AREA IAW SRM 51-1-15 PAGE 1.
